# SDR DALA2024072207339

- Difficulty date: July 12, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452658) CORROSION ON L/H AFT CARGO ZEE CHANNEL STA 727B-827 LBL 21 WL 156. REMOVED & REPAIRED L/H ZEE CHANNEL IN AFT CARGO FROM STA 727-STA 847 W/REPAIR SPLICES @ STA 767+8" & 727G+11" IAW B737 SRM 53-00-53-2R-5 & BOEING DWG# 146A7500 REV: C.
